MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 42MM GLENOSPHERE
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately four years post initial right tsa, the 75 y/o male patient complained of pain and poly failure.Patient was not revised to exactech devices.There was no breakage of device or surgical delay/prolongation reported.Patient last known to be in stable condition following the event.Images received.The device is not available for evaluation due to hospital will not release due to chain of command.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately four years post initial right tsa, the male patient complained of pain and poly failure.Patient was not revised to exactech devices.There was no breakage of device or surgical delay/prolongation reported.Patient last known to be in stable condition following the event.Images received.The device is not available for evaluation due to hospital will not release due to chain of command.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b1, b2, b5, d8, g1, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely the result of pain and prosthesis wear of the humeral liner and an unknown metal component.It remains unclear which metal component was involved with the observed metal debris.The cause of the humeral liner wear cannot be determined but may be related to impingement of the liner on native glenoid bone and/or or instability of the shoulder joint resulting in edge loading of the glenosphere on the humeral liner.However, the series of events cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and no radiographs or relevant clinical information was provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE 42MM GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18395070
Report Number1038671-2023-03053
Device Sequence Number2673462
Product Code KWT
UDI-Device Identifier10885862086396
UDI-Public10885862086396
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 42MM GLENOSPHERE
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM (3).; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM.; EQ REV LOCKING SCREW.; EQ REVERSE TORQUE DEFINING SCREW KIT.; EQUINOXE REVERSE 42MM HUMERAL LINER +2.5.; EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0.; EQUINOXE, HUMERAL STEM PRIMARY.; GLND KWIRE.; RS GLENOID PLATE SUP AUG, 10 DEG.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale